# SDR REXA201912301795

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035404003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAGGAGE BAY DOOR SILL, BTW FS1000-1047.  THE CORROSION  WAS REMOVED IAW SRM 51-21-06-001-001-A01 PAR 5,E AND REWORKED AREAS WERE MEASURED, ORIGINAL THICKNESS: 0.063"",  REMAINING THICKNESS MEASURED 0.059"", MAXIMUM ALLOWED REMAINING THICKNESS: 0.047. WITHIN LIMITS IAW SRM 53-61-23-201-001-A01, PAR. 4B.
